A girl with severe fistulizing Crohn's disease

A. Barabino, E. Castellano, P. Gandullia, E. Biscaldi

Research output: Contribution to journalArticle

Abstract

We report the case of a girl with a severe perianal fistulizing Crohn's disease who during intravenous infusion of cyclosporine developed headache, general seizures and cortical blindness. Head magnetic resonance imaging showed spread, cortical-subcortical nonenhancing signal changes. Full neurological recovery was achieved in 24 hours. Cyclosporine was stopped and a single dose of infliximab was infused with rapid improvement of the fistula that at 7 months' follow-up is still closed.

Original languageEnglish
Pages (from-to)792-794
Number of pages3
JournalDigestive and Liver Disease
Volume32
Issue number9
Publication statusPublished - 2000

    Fingerprint

Keywords

  • Cyclosporine-related neurotoxicity
  • Fistulizing Crohn's disease
  • Infliximab

ASJC Scopus subject areas

  • Gastroenterology

Cite this